• Title of article

    On the critical case of the Weber–Schafheitlin integral and a certain generalization

  • Author/Authors

    Miller، نويسنده , , Allen R.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    9
  • From page
    301
  • To page
    309
  • Abstract
    When the orders of the product of two Bessel functions differ by an odd integer, we show that the critical case (defined in the sequel as the supercritical case) of the discontinuous integral of Weber and Schafheitlin is proportional to a ratio of products of gamma functions. The derivation we give is elementary in the sense that it avoids the use of contour integration and the calculus of residues. We consider also a generalization of the later integral by essentially replacing one of the Bessel functions by the hypergeometric function 1F2. As a byproduct of this investigation we deduce Whippleʹs transformation formula for a well-poised 6F5(−1) and allied results.
  • Keywords
    Mellin transforms , Weber–Schafheitlin integral and its generalizations , Bessel and generalized hypergeometric functions
  • Journal title
    Journal of Computational and Applied Mathematics
  • Serial Year
    2000
  • Journal title
    Journal of Computational and Applied Mathematics
  • Record number

    1551075